# SDR DALA2015121007486

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,206 hours, 53,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR DAMAGE T, WEAR ON INBD GUIDE VANE LWR SKIN AT LT WING.  INBD GUIDE VANE AT LT WING WAS R & R AND INSTALLED IAW AMM 27-51-03-201, PAR 3A, B, AND SRM 57-03D, PAR II AND ACFT 0914, CARD 2000-8149-8149-03.
